Issue
Volume 18, Number 3

Articles in the Issue:

Regular Articles:
Jian Li
Fourier-Legendre Pseudospectral Method For The Navier-Stokes Equations
J. Comp. Math., 18 (2000), pp. 225-238. Abstract
pdf
Full Article

Jia Fu Lin
Convergence Of Vortex Methods For 3-D Euler Equations
J. Comp. Math., 18 (2000), pp. 239-250. Abstract
pdf
Full Article

Hou Duo Qi and Yu Zhong Zhang
A Globally Derivative-Free Descent Method For Nonlinear Complementarity Problems
J. Comp. Math., 18 (2000), pp. 251-264. Abstract
pdf
Full Article

Zhong Xiao Jia and Ludwig Elsner
Improving Eigenvectors In Arnoldi's Method
J. Comp. Math., 18 (2000), pp. 265-276. Abstract
pdf
Full Article

Lie Heng Wang
The L2-Norm Error Estimate Of Nonconforming Finite Element Method For The 2nd Order Elliptic Problem With The Lowest Regularity
J. Comp. Math., 18 (2000), pp. 277-282. Abstract
pdf
Full Article

Shi Ming Zheng
A Family Of High-Oder Parallel Rootfinders For Polynomials
J. Comp. Math., 18 (2000), pp. 283-288. Abstract
pdf
Full Article

Yu Fei Yang and Dong Hui Li
Broyden's Method For Solving Variational Inequalities With Global And Superlinear Convergence
J. Comp. Math., 18 (2000), pp. 289-304. Abstract
pdf
Full Article

Jun Gong Xue and Wei Guo Gao
Blockwise Perturbation Theory For 2x2 Block Markov Chains
J. Comp. Math., 18 (2000), pp. 305-312. Abstract
pdf
Full Article

Hua Zhong Tang
On The Central Relaxing Schemes I: Single Conservation Laws
J. Comp. Math., 18 (2000), pp. 313-324. Abstract
pdf
Full Article

Yang Cao and Qing Yang Li
Multistep Discretization Of Index 3 DAEs
J. Comp. Math., 18 (2000), pp. 325-336. Abstract
pdf
Full Article